Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 97, NWS Springfield, MO

June 1, 2007Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 1, 2007, 4:55 PM CDT for Jasper County, Missouri. It was in force for 80 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 4:55 PM CDT (21:55 UTC)
Expired
Jun 1, 2007, 6:15 PM CDT
In force
80 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Jasper County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:09 PM CDTHAIL 0.75Carl Junction, MO
Jun 1, 5:10 PM CDTHAIL 1Carl Junction, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1081 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1081 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 012155
SVRSGF
MOC097-012315-
/O.NEW.KSGF.SV.W.0097.070601T2155Z-070601T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT.

* AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR JOPLIN...OR NEAR GALENA...MOVING NORTHEAST
  AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JOPLIN BY 500 PM CDT.
  CARL JUNCTION BY 505 PM CDT.
  AIRPORT DRIVE BY 510 PM CDT.
  WEBB CITY BY 515 PM CDT.
  ORONOGO AND CARTERVILLE BY 520 PM CDT.
  ALBA AND PURCELL BY 535 PM CDT.

THE TOWNS OF OAKLAND PARK...LAKESIDE...BROOKLYN HEIGHTS...NECK CITY
AND CARYTOWN ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3713 9462 3706 9462 3706 9454 3729 9409
      3735 9409 3736 9455

$$

GAGAN
4 follow-up statements
000 
WWUS53 KSGF 012208
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT FRI JUN 1 2007

MOC097-012315-
/O.CON.KSGF.SV.W.0097.000000T0000Z-070601T2315Z/
JASPER MO-
508 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR JASPER COUNTY...

AT 506 PM CDT...A A SEVERE THUNDERSTORM WAS REPORTED NEAR AIRPORT
DRIVE...OR NEAR JOPLIN...MOVING NORTHEAST AT 20 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEBB CITY BY 515 PM CDT.
  ORONOGO AND CARTERVILLE BY 520 PM CDT.
  ALBA AND PURCELL BY 530 PM CDT.
  JASPER BY 600 PM CDT.

THE TOWNS OF LAKESIDE...BROOKLYN HEIGHTS...NECK CITY AND CARYTOWN ARE
IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3713 9462 3706 9462 3706 9454 3729 9409
      3735 9409 3736 9455

$$

GAGAN
000 
WWUS53 KSGF 012221
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT FRI JUN 1 2007

MOC097-012315-
/O.CON.KSGF.SV.W.0097.000000T0000Z-070601T2315Z/
JASPER MO-
521 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR JASPER COUNTY...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ORONOGO...OR 7 MILES NORTH OF JOPLIN...
MOVING NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBA AND PURCELL BY 530 PM CDT.
  JASPER BY 555 PM CDT.

THE TOWNS OF NECK CITY AND CARYTOWN ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

AT 510 PM...QUARTER SIZE HAIL WAS REPORTED WITH THIS STORM IN CARL 
JUNCTION.

LAT...LON 3715 9457 3711 9451 3729 9409 3735 9409
      3736 9455

$$

GAGAN
000 
WWUS53 KSGF 012250
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT FRI JUN 1 2007

MOC097-012315-
/O.CON.KSGF.SV.W.0097.000000T0000Z-070601T2315Z/
JASPER MO-
550 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN JASPER COUNTY...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CARTHAGE...MOVING NORTHEAST AT 20 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF JASPER BY 600 PM CDT.

THE TOWNS OF MAPLE GROVE AND DUDENVILLE ARE IN THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3714 9447 3711 9427 3729 9409 3735 9409
      3735 9441

$$

GAGAN
000 
WWUS53 KSGF 012307
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT FRI JUN 1 2007

MOC097-012317-
/O.EXP.KSGF.SV.W.0097.000000T0000Z-070601T2315Z/
JASPER MO-
607 PM CDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY EXPIRES
AT 615 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3714 9447 3711 9427 3729 9409 3735 9409
      3735 9441

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:06 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 1, 3:06 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT FRI JUN 01 2007

.DISCUSSION...

CURRENTLY...AIRMASS IS UNDERGOING A RECOVERY PHASE IN THE WAKE OF
THIS MORNINGS DECAYING CONVECTION. TEMPERATURES HAVE JUMPED BACK
INTO THE LOWER 80S AREA WIDE...WITH DEWPOINTS MAKING THEIR WAY BACK
INTO THE 60S AFTER DIPPING INTO THE 50S ACROSS WESTERN PORTIONS OF
THE CWA. VIS/IR SAT IMAGERY (AND A LOOK OUTSIDE THE DOOR) SHOWING
VERY LITTLE CU DEVELOPMENT AT THIS HOUR. THIS SHOULD CHANGE AS WHAT
LITTLE INHIBITION REMAINS IS ERODED DURING THE NEXT FEW HOURS.
NEVERTHELESS...WITH THE REGION BETWEEN MID LEVEL DISTURBANCES
ALOFT...ANY SHRA/TSRA DEVELOP WILL BE ON THE SCATTERED SIDE.

TONIGHT AND SATURDAY...PRIMARY FORECAST CHALLENGE WILL BE CHANCES
FOR SHRA/TSRA. THE UPPER LOW OVER THE DAKOTAS CONTINUES TO SEND A
SERIES OF DISTURBANCES ACROSS THE PLAINS STATES. THE 12Z SUITE OF
SHORT RANGE GUIDANCE DID NOT INITIALIZE BOUNDARY LAYER MOISTURE VERY
WELL...AND THEIR RESPECTIVE REPRESENTATIONS OF CONVECTIVE
DEVELOPMENT ARE SUSPECT. NEVERTHELESS...ONGOING DEVELOPMENT OVER
CENTRAL KANSAS WILL CONTINUE TO EVOLVE AND AFFECT THE REGION
OVERNIGHT AS THE NEXT IN A SERIES OF SHORTWAVES IS SENT OUR WAY.
FOLLOWING THE TRENDS OF THE 03Z AND 09Z SREF...IT APPEARS THAT THE
BULK OF ANY PRECIP TONIGHT WILL BE CONFINED TO THE NW THIRD TO HALF
OF THE CWFA AS DEVELOPMENT CONTINUES ALONG A COLD FRONT ACROSS
CENTRAL KANSAS. THIS FEATURE WILL SLOWLY...BUT DELIBERATELY SHIFT TO
THE EAST AND APPROACH THE NW CWA ON SATURDAY.

THE DEVELOPMENT OF A SUBSTANTIAL COLD POOL...SUCH AS ONE THAT
AFFECTED THE AREA THIS MORNING...IS A LITTLE LESS LIKELY TONIGHT.
DEEP LAYER SHEAR AND INSTABILITY REMAINS MARGINAL AND CORFIDI
VECTORS SUGGEST AN ELONGATED AXIS OF TSRA ORIENTED NE/SW COMPLEX.
ANY SUBSTANTIAL FORWARD PROPAGATION APPEARS TO BE HEADED JUST TO OUR
NORTH...WITH THE SOUTHERN PERIPHERY OF THE TSRA MAKING MUCH SLOWER
PROGRESS TO THE EAST. WILL ALTER THE ORIENTATION OF THE FLASH FLOOD
WATCH WITH THE ISSUANCE OF THIS PACKAGE...REMOVING THE SOUTHERN
COUNTIES AND EXTENDING THE TIME OF THE WATCH ACROSS THE NW THIRD OF
THE CWA.

BY MIDDAY SATURDAY AND BEYOND...A LOW END RISK OF SEVERE WEATHER IS
PLAUSIBLE ACROSS MOST OF THE AREA. DEEP LAYER SHEAR REMAINS MARGINAL
(30KTS AT BEST) AND MID 60S DEWPOINTS SHOULD YIELD MLCAPE VALUES IN
THE 1500-2000 J/KG RANGE. ASSUMING TEMPS DO REACH THE LOWER 80S ONCE
AGAIN...THE EXPECTED SHEAR AND INSTABILITY SHOULD BE JUST ENOUGH TO
SUPPORT A FEW SEVERE STORMS...MOST LIKELY ACROSS THE EASTERN TWO
THIRDS OF THE AREA.

CONVECTION SHOULD LINGER ACROSS THE EASTERN AND SOUTHERN CWA INTO
SATURDAY EVENING BEFORE DISSIPATING.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...THE UPPER LOW OVER THE UPPER
MIDWEST WILL CONTINUE TO SHIFT EAST TOWARD THE GREAT LAKES REGION.
THIS WILL KEEP THE ARE IN A NW FLOW REGIME ALOFT. A FEW DISTURBANCE
WILL STREAK THROUGH THE AREA DURING THIS TIME...BUT CONFIDENCE IN
TIMING AND OVERALL SENSIBLE WEATHER POTENTIAL WARRANTS ONLY A
MENTION OF SLIGHT CHC POPS. TEMPERATURES WILL REMAIN NEAR SEASONAL
AVERAGES.

IN THE EXTENDED...TUESDAY THROUGH FRIDAY...MED RANGE MODEL OUTPUT
AND ENSEMBLES CONTINUE DECENT RUN TO RUN CONTINUITY. THE UPPER
PATTERN WILL UNDERGO A GRADUAL TRANSFORMATION FROM A RIDGE
WEST/TROUGH EAST TO TROUGH WEST/RIDGE EAST AS AN UPPER LOW
RETROGRADES ACROSS THE NORTHERN TERRITORIES OF ALASKA. VERY LITTLE
TO HANG ONES HAT ON REGARDING POPS THROUGH AT LEAST THE MID WEEK
TIME FRAME...AND HAVE GONE DRY FOR THIS TIME FRAME. SOME SEMBLANCE
OF CYCLOGENESIS IN THE LEE OF THE ROCKIES IS PROGGED BY THE LATTER
HALF OF NEXT WEEK...BUT CONFIDENCE IS LOW REGARDING THE TIMING OF
ANY FEATURE AFFECTING OUR REGION. THUS HAVE CUT GUIDANCE POPS FOR
THUR AND FRI TO SLIGHT CHC. TEMPERATURE WISE...A WARMING TREND IS ON
TAP. READINGS WILL STAY AT OR JUST ABOVE AVERAGE TUES...BUT RAPIDLY
WARMING 850MB TEMPS FROM BOTH THE ECMWF AND GFS SUGGEST HIGHS IN THE
85-90 RANGE BY WED THROUGH FRI.

GAGAN

&&

.AVIATION...
IN THE WAKE OF THE STORMS THAT MOVE THROUGH THIS MORNING CONDITIONS
IMPROVED TO VFR AT BOTH KSGF AND KJLN. EXPECT VFR CONDITIONS TO
CONTINUE INTO THIS EVENING WITH SHOWERS AND THUNDERSTORMS DEVELOPING
IN THE VICINITY OF BOTH TAF LOCATIONS. THIS WILL BE DEPENDENT UPON
CLOUD COVER...AND HOW WELL THE AIRMASS CAN RECOVER FROM THIS MORNING
AND DESTABILIZE.  EXPECT SCATTERED STORMS ACROSS THE REGION THROUGH
SATURDAY MORNING WITH MVFR CONDITIONS POSSIBLE NEAR ANY STORMS THAT
DO DEVELOP.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7PM ALONG AND WEST OF A LINE FROM
     WARSAW TO BRANSON.
KS...FLASH FLOOD WATCH UNTIL 7PM FOR BOURBON...CRAWFORD AND
     CHEROKEE COUNTIES.

WFO SGF
Hazardous weather outlook, Jun 1, 1:00 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT FRI JUN 1 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
 DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF
 QUARTERS...AND LOCALIZED AREAS OF FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE ALONG AND WEST OF
 INTERSTATE 44...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EAST
 OF INTERSTATE 44.

  DISCUSSION:

 THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AS
 DAYTIME HEATING...APPROACHING UPPER LEVEL ENERGY AND STRONG LOW
 LEVEL WINDS...CAUSE THE AIRMASS OVER THE OZARKS TO BECOME
 UNSTABLE. SUFFICIENT WIND SHEAR WILL CAUSE A FEW STORMS TO BECOME
 SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE
 HAIL AND DAMAGING WINDS. DUE TO THE VERY MOIST AIRMASS IN
 PLACE...LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE INTO THE
REGION AROUND SUNRISE SATURDAY. THIS ACTIVITY WILL DEVELOP AHEAD
OF A COLD FRONT...WHICH IS EXPECTED TO STALL OUT OVER SOUTHERN
MISSOURI BY MIDDAY. THIS FEATURE WILL BE A FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT DURING THE LATE MORNING AND AFTERNOON
HOURS. AT THIS TIME...IT APPEARS THAT SUFFICIENT INSTABILITY WILL
BE AVAILABLE TO SUPPORT SCATTERED SEVERE THUNDERSTORMS...
PARTICULARLY ALONG AND EAST OF THE INTERSTATE 44 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN/HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:49 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 24 more41 hr
Jun 1, 4:29 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon76 min
Jun 1, 5:16 AM CDTSevere Thunderstorm WarningSGFNewton59 min
Jun 1, 4:51 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Jun 1, 4:58 PM CDTSevere Thunderstorm WarningSGFTaney62 min
Jun 1, 5:01 PM CDTSevere Thunderstorm WarningSGFGreene, Polk59 min
Jun 1, 5:05 PM CDTSevere Thunderstorm WarningSGFMaries25 min
Jun 1, 5:12 PM CDTFlash Flood WarningSGFTaney6 hr
Jun 1, 5:16 PM CDTSevere Thunderstorm WarningSGFNewton47 min
Jun 1, 5:44 PM CDTSevere Thunderstorm WarningSGFLawrence61 min
Jun 1, 5:59 PM CDTSevere Thunderstorm WarningSGFDallas, Polk61 min
Jun 1, 6:01 PM CDTFlash Flood WarningSGFPolk6 hr
Jun 1, 6:08 PM CDTSevere Thunderstorm WarningSGFTaney67 min
Jun 1, 6:19 PM CDTFlash Flood WarningSGFDallas6 hr
Jun 1, 6:28 PM CDTSevere Thunderstorm WarningSGFGreene40 min
Jun 1, 6:39 PM CDTSevere Thunderstorm WarningSGFBarton66 min
Jun 1, 6:55 PM CDTFlash Flood WarningSGFCamden6 hr
Jun 1, 6:58 PM CDTFlash Flood WarningSGFBarton6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.